# SDR MASA00172

- Difficulty date: December 17, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

FLT 6915 - EWR-CMH - DECLARED AN EMERGENCY AND RETURNED TO EWR DUE TO THE OIL TEMP RISING UP TO 173-174 WITH THE OIL PRESSURE DROPPING TO 48 PSI.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE IAW THE FIM DISCOVERED THAT THE ENGINE HAD BEEN OVER SERVICED.  MAINTENANCE DRAINED THE EXCESS OIL.  MAINTENANCE RAN THE ENGINE AT 89.1 PERCENT FOR 15 MINUTES.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
